MAUDE Adverse Event Report: CORPORATION STERIS CANADA SYSTEM 1 ENDO

CORPORATION STERIS CANADA SYSTEM 1 ENDO
Model Number 1 ENDO
Medical Device Problem Codes Failure to Align (2522); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their system 1 endo liquid chemical sterilant processing system was leaking water.No report of injury.
 
Additional Manufacturer Narrative
Investigation in progress.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the system 1 endo liquid chemical sterilant processing system and found the door was misaligned which caused the lid to not sit properly resulting in the reported leak.The technician attempted to repair the unit; however, due to the damage sustained the unit was permanently removed from service and a new unit was installed and placed into service.A 3-year complaint review confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their system 1 endo liquid chemical sterilant processing system was leaking water.As a result, instruments had to be reprocessed resulting in procedure delays.No report of injury.

Brand Name
SYSTEM 1 ENDO
Common Device Name
SYSTEM 1 ENDO
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21709181
Report Number9680353-2025-00014
Device Sequence Number21320311
Product Code MED
UDI-Device Identifier00724995170554
UDI-Public(01)00724995170554(11)241029
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K232914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1 ENDO
Device Catalogue NumberP6900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown